MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020007
Medical Device Problem Codes Fire (1245); Smoking (1585)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the device was smoking and a fire with police intervention.The patient experienced mild smoke inhalation.The device has been retrieved from the patient.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer received information alleging the device was smoking and a fire with police intervention.The patient experienced mild smoke inhalation.The device has been retrieved from the patient.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.Multiple good faith efforts have been made to obtain additional information, without customer response.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.

Brand Name
EVERFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key20015344
Report Number2518422-2024-100099
Device Sequence Number7363801
Product Code CAW
UDI-Device Identifier00606959032569
UDI-Public(01)00606959032569
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020007
Device Catalogue Number1020007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown